# SDR MASA2017100612688

- Difficulty date: October 6, 2017
- Submitted: October 6, 2017
- Operation: Air carrier
- Aircraft: N902FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15002
- Aircraft time: 35,269 hours, 28,133 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 18 CEILING LEVEL EMERGENCY LIGHT INOPERATIVE.  REPLACED THE LAMPS
